MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7755124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent an unspecified surgery.Post-op, the rod broke.It was found in the revision surgery that the left joint connection of the rod was off.The tooth marks in the joints were polished, joint plug had loosened and prolapsed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient underwent occipital and cervical fusion due to skull base depression, the odontoid shift, atlanto-occipital fusion, existence of cervical curvature, along the column could be, vertebral margin and facet joint hyperplasia sclerosis, no obvious narrowing of the intervertebral space, c2 attachment morphological disorders, visible between the lamina on both sides of irregular bone shadow, oppression dural sac, spinal canal narrowing, slight offset in odontoid position, and the distance between the right lateral block proofing narrow.The rod was completely explanted in the revision surgery.

Brand Name
VERTEX RECONSTRUCTION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7037680
Report Number1030489-2017-02344
Device Sequence Number16462697
Product Code KWP
UDI-Device Identifier00613994514509
UDI-Public00613994514509
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7755124
Device Lot Number0523992W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR